As I type this, I'm having to curb the urge to call friends and family and gush about how much I love them and how wonderful they are. I'm on 750mg of Percoset for an arthritis flare tonight. What is happening in my brain or body to cause these feelings?
I'm always this way with any kind of Rx pain meds and I'm just curious.
posted by michellenoel
on Nov 18, 2013 -
Hello Hive Mind
My basic question is this. Is it safe to purchase presciption pet medications from 1-800-PET-MEDS? [more inside]
posted by Hanuman1960
on Jun 17, 2013 -
I just started taking 5mg of cipralex three days ago and am currently having the worst anxiety attack of my life. It's almost physically painful. Is this normal? I haven't felt like this since I had a seriously bad trip on mushrooms!! [more inside]
posted by Dynex
on May 16, 2013 -
I've been taking ADD meds for years with the same psychiatrist, but lost my insurance last summer and had to stop taking them. Now I have insurance again and scheduled an appointment with my doctor today, but I'm worried he'll say that I'm doing just fine without the pills. However, I'm also afraid of looking too desperate if I tell him how much I want them! Can I tell him everything without sounding like I'm a junkie? Details follow. [more inside]
posted by brisquette
on Mar 14, 2013 -
Name that medication! Vaguely remembered medication from the early to mid-1980s. I was mildly depressed, feeling in a rut. I went to a Kaiser psychiatrist in San Diego, CA. He prescribed a small, white pill that I took for a relatively short time (don't think I refilled the 'scrip)--it was great, no side effects, just elevated my mood enough that I could do other stuff to help myself: started exercising, lost some weight, got out of the house more...just felt better. The records from that time are long gone--I checked. Any ideas about what it might have been? [more inside]
posted by agatha_magatha
on Aug 23, 2012 -
I'm a man in my early 40s with a full head of hair. In its natural state, my hair is completely gray. So why is it turning orange all of a sudden? [more inside]
posted by Ratio
on Jul 20, 2012 -
Is there help or hope for my situation? Post- manic episode: insomnia, various medication trials, zombie brain state. [more inside]
posted by airguitar2
on Jul 4, 2012 -
Help with memory loss please! I am taking lithium for my mental illness, and although I've tried numerous other medications, it does the best at managing my symptoms with minimal side effects except this major one: I think I'm having a LOT of memory loss. I'm looking for coping strategies, techniques, etc that might help mitigate this. [more inside]
posted by thankyouforyourconsideration
on Jun 8, 2012 -
How do i talk to my doctor about switching my prescription from Vicodin(hydrocodone)/Tramadol to oxycodone? [more inside]
posted by isopropyl
on Jun 8, 2012 -
Please help me figure out when to take my daily dose of Synthroid. I know it shouldn't be this hard, but none of the options I come up with are working. [more inside]
posted by stellaluna
on Sep 12, 2011 -
I have a family history of mental illness. I've been in therapy for four years without incident, but lately my anxiety and sadness seem out of control. What do I do now? [more inside]
posted by anotheraccount
on Aug 15, 2011 -
I was prescribed Strattera for my adult ADHD, but after reading up on this drug I'm not so sure I want to take it. I'm looking for any Strattera experiences you may have, as well as general advice on the whole tweaking psych meds thing. [more inside]
posted by indognito
on Jul 28, 2011 -
I wanted to give someone a link to a paper comparing the efficacy of CBT versus other methods for treating depression, but I can't find it in my bookmarks. Could someone follow up with links/a link comparing the efficacies of treatments for depression? [more inside]
posted by bleary
on Mar 20, 2011 -
My best buddy, an Australian Cattle Dog named "Willie Nelson" has Cushing's Disease , and will require medication for the remainder of his life (he's 14). The prescription is for Vetoryl (trilostane 60mg), and through my Vet it's $100, but he said he would be happy to write a Rx for an online provider. I see prices as low as $67, but I want to make sure Willie is getting just what the Dr. ordered. Which online provider do you use? which ones do you avoid ?
posted by lobstah
on Dec 2, 2010 -
Is there some (legal?) reason why I can't seem to find individually-packaged OTC medications in Canada (eg. acetaminophen, ibuprofen, aspirin...)? What are some alternative ways to package small amounts of meds for a backpacking first aid kit? [more inside]
posted by Diplodocus
on Nov 5, 2010 -
I'm prescribed 30mg of Adderall XR for my adhd. I was diagnosed and prescribed it from the psychiatrist that my job's health insurance uses. He says he can only prescribe it to me one prescription at a time.
My high co-pays are adding up and its becoming costly to have to go every time. My doc tries to help by giving me two scripts at a time (one with the correct date and one a month out) but I'm still shelling out a lot six times a year to get my prescribed medication.
I completely understand that Adderall is abused in the US and there needs to be controls on how its dispensed. I wouldn't mind going every six months so he can check up on me and monitor my use of it. Usually our appointments are 15 min chats about my mood and any side effects I may be experiencing. I'm no MD but that hardly seems worth an in office visit.
Has anyone else dealt with this issue? Is there a way around this?
posted by my_thai
on Oct 20, 2010 -
What kind of resources -- blogs, online communities, etc. -- are out there for a woman who is trying to wean herself from anti-depressants, in hopes of getting pregnant? [more inside]
posted by palliser
on Dec 29, 2009 -
Where to get 2nd medical opinion as soon as reasonably possible about the medications one is prescribed by county hospital in Dallas? [more inside]
posted by DB Cooper
on Dec 15, 2009 -
What's the best pill tracking system for two married people over 70, one of whom is definitely getting forgetful? [more inside]
posted by lockedroomguy
on Dec 2, 2009 -
My doctor recently prescribed some Librium for awful stomach cramps. It seems that it is making all my food and drink now taste just terrible, like it's all got nutrasweet in it. I know the simple answer here is "just stop taking it", but that's really not an option.
The Google is useless on this, and I really miss drinking water that tastes like water, and not water with some awful chemical in it.
I guess, long question short:
Is this the medication causing this or do I have a brain tumor?
posted by reverendjim
on Aug 5, 2009 -
Is there an application for the iPod Touch/iPhone that will remind me to take my medication via badge or alarm and note when I have? [more inside]
posted by nuala
on Mar 13, 2009 -
I know that when medicine expires or is no longer needed, the best way to dispose of it is to take it to a local pharmacy with a disposal program and hand it off to them to take care of it.
But that gets me to wondering - then what? [more inside]
posted by sandraregina
on Jan 26, 2009 -
When I had a c/section in 2002, I was given a medication through my IV shortly before surgery that caused a bizarre reaction. I'm possibly going to have surgery again soon and would like to know what this was so I can avoid it. [more inside]
posted by hollygoheavy
on Jul 1, 2005 -